# SDR VNAA0602004

- Difficulty date: February 9, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 4,894 hours, 4,831 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE -FLAPS FAIL- CAUTION MESSAGE ILLUMINATED ON FINAL APPROACH WITH FLAPS AT 20 DEGREES SELECTED TO 30 DEGREES.  THE CREW FOLLOWED THE QRH AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND RESET THE FLAP SYSTEM IAW BOMBARDIER SL-27-084.  NO FAULTS WERE FOUND AND ALL OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
